# SDR CA970114003

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Breather Tube
- Part number: NBSIG575
- Condition: Frozen
- Location: Crankcase
- Part time: 12,284 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) CRANKCASE BREATHER LINE FROZE. CRANKCASE PRESURIZED AND OIL DIP STICK WAS BLOWN OUT OF SECURE POSITION. OIL WAS ESCAPING, PILOT NOTICED OIL ON ENGINE NACELLE AND SHUTDOWN ENGINE. NO SECONDARY HOLE IN BREATHER LINE FOUND.
